Forum

Palpitations - Aubagio or panic attack?

Hey guys

I have been on Aubagio for 3 weeks now for PRR MS and suddenly today i have palpitations.

I usually have low blood pressure so the slightly increase in heart beat is noticable. I used to have panic attacks about 12 years ago but nothing since.

I’ve sent a message to the ms nurse and awaiting a reply as palpitations are mentioned in the side effects for aubagio, but i was wondering if it is very likely to be the case, or if i have a random panic attack happening which is totally unrelated. I’m not really sure what to do except wait for the nurse to pick up my call or email.

any ideas ??

Hi I suppose the obvious question to ask is, were you feeling panicky or a lot of anxiety? And were there any other physical symptoms? When I get panic attacks, there’s a few physical things I get (feel faint, hot, dry mouth), as well as the intense emotions. Usually I know what’s caused the anxiety too. There;s no doubting what’s happening when I have one. Dan

1 Like

do you have anyone with a BP machine, you could just check make sure everything that end is ok.

palpitations do seem to be a side affect but i suppose its easy to just put it down to that.

anxiety can creep up on you i have had it really bad but its usually i cant take a breath i know i am going to have one. I would maybe just talk to GP rather then wait for ms nurse. I expect it is the meds, but always good to have these things checked if they are not normal for you.

My idea is yes ring your gp surgery and just make sure nothing else is going on. x